EconPapers    
Economics at your fingertips  
 

Lie Groupoids and Generalized Contact Manifolds

Fulya Şahin

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We investigate relationships between Lie groupoids and generalized almost contact manifolds. We first relate the notions of integrable Jacobi pairs and contact groupoids on generalized contact manifolds, and then we show that there is a one to one correspondence between linear operators and multiplicative forms satisfying Hitchin pair. Finally, we find equivalent conditions among the integrability conditions of generalized almost contact manifolds, the condition of compatibility of source, and target maps of contact groupoids with contact form and generalized contact maps.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/270715.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/270715.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:270715

DOI: 10.1155/2014/270715

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:270715